RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marikhin, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:547
Abstract pages:5663
Full texts:1460
References:704
E-mail:

http://www.mathnet.ru/eng/person19016
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/651601

Publications in Math-Net.Ru
2019
1. V. G. Marikhin, “Quasi-Stäckel Hamiltonians and electron dynamics in an external field in the two-dimensional case”, TMF, 199:2 (2019),  210–217  mathnet  elib; Theoret. and Math. Phys., 199:2 (2019), 652–658  isi  scopus
2018
2. V. G. Marikhin, “Hermite quasi-polynomials”, Uspekhi Mat. Nauk, 73:5(443) (2018),  191–192  mathnet  elib; Russian Math. Surveys, 73:5 (2018), 931–933  isi  scopus
3. A. V. Marikhina, V. G. Marikhin, “Calculation of the discrete spectrum of some two-dimensional Schrödinger equations with a magnetic field”, TMF, 197:3 (2018),  464–474  mathnet  elib; Theoret. and Math. Phys., 197:3 (2018), 1797–1805  isi  scopus
2017
4. V. G. Marikhin, “On some integrable cases of the two-dimensional motion of a charged particle in an electromagnetic field”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:9 (2017),  577–580  mathnet  elib; JETP Letters, 106:9 (2017), 600–603  isi  scopus
2016
5. V. G. Marikhin, “Two new integrable cases of two-dimensional quantum mechanics with a magnetic field”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:7 (2016),  552–556  mathnet  elib; JETP Letters, 103:7 (2016), 489–493  isi  scopus
6. V. G. Marikhin, “Three-dimensional lattice of Bäcklund transformations of integrable cases of the Davey–Stewartson system”, TMF, 189:3 (2016),  362–370  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:3 (2016), 1718–1725  isi  scopus
2015
7. V. G. Marikhin, “Action as an invariant of Bäcklund transformations for Lagrangian systems”, TMF, 184:1 (2015),  71–78  mathnet  mathscinet  elib; Theoret. and Math. Phys., 184:1 (2015), 953–960  isi  scopus
2013
8. V. G. Marikhin, “On the two-dimensional classical motion of a charged particle in an electromagnetic field with an additional quadratic integral of motion”, Pis'ma v Zh. Èksper. Teoret. Fiz., 97:7 (2013),  491–495  mathnet  elib; JETP Letters, 97:7 (2013), 425–428  isi  elib  scopus
9. V. G. Marikhin, “Quasi-Stäckel systems and two-dimensional Schrödinger equations in an electromagnetic field”, TMF, 177:1 (2013),  83–92  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 177:1 (2013), 1352–1360  isi  elib  scopus
2012
10. V. E. Adler, V. G. Marikhin, A. B. Shabat, “Quantum tops as examples of commuting differential operators”, TMF, 172:3 (2012),  355–374  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:3 (2012), 1187–1205  isi  elib  scopus
2011
11. V. G. Marikhin, “On a two-dimensional Schrödinger equation with a magnetic field with an additional quadratic integral of motion”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:3 (2011),  262–266  mathnet; JETP Letters, 94:3 (2011), 243–247  isi  scopus
12. V. G. Marikhin, “Solutions of two-dimensional Schrödinger-type equations in a magnetic field”, TMF, 168:2 (2011),  219–226  mathnet  mathscinet; Theoret. and Math. Phys., 168:2 (2011), 1041–1047  isi  scopus
2010
13. V. G. Marikhin, V. V. Sokolov, “Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top”, Regul. Chaotic Dyn., 15:6 (2010),  652–658  mathnet  mathscinet  zmath
14. V. G. Marikhin, V. V. Sokolov, “Some integral equations related to random Gaussian processes”, TMF, 164:2 (2010),  196–206  mathnet; Theoret. and Math. Phys., 164:2 (2010), 992–1001  isi  scopus
2009
15. V. G. Marikhin, “The dressing method and separation of variables: The two-dimensional case”, TMF, 161:3 (2009),  327–331  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 161:3 (2009), 1599–1603  isi  scopus
2008
16. V. G. Marikhin, V. V. Sokolov, “On the reduction of the pair of hamiltonians quadratic in momenta to canonic form and real partial separation of variables for the Clebsch top”, Nelin. Dinam., 4:3 (2008),  313–322  mathnet
2006
17. V. G. Marikhin, V. V. Sokolov, “Pairs of commuting Hamiltonians quadratic in the momenta”, TMF, 149:2 (2006),  147–160  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 149:2 (2006), 1425–1436  isi  elib  scopus
18. D. K. Demskoi, V. G. Marikhin, A. G. Meshkov, “Lax representations for triplets of two-dimensional scalar fields of the chiral type”, TMF, 148:2 (2006),  189–205  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 148:2 (2006), 1034–1048  isi  scopus
2005
19. V. G. Marikhin, V. V. Sokolov, “Separation of variables on non-hiperelliptic curve”, Nelin. Dinam., 1:1 (2005),  53–67  mathnet
20. V. G. Marikhin, V. V. Sokolov, “Separation of variables on a non-hyperelliptic curve”, Regul. Chaotic Dyn., 10:1 (2005),  59–70  mathnet  mathscinet  zmath
21. V. G. Marikhin, V. V. Sokolov, “On quasi-Stäckel Hamiltonians”, Uspekhi Mat. Nauk, 60:5(365) (2005),  175–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 981–983  isi  elib  scopus
2003
22. V. G. Marikhin, “Electron-level dynamics in the presence of impurities and the Ruijsenaars-Schneider model”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:1 (2003),  48–50  mathnet; JETP Letters, 77:1 (2003), 44–46  scopus
2001
23. V. E. Adler, V. G. Marikhin, A. B. Shabat, “Lagrangian Chains and Canonical Bäcklund Transformations”, TMF, 129:2 (2001),  163–183  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 129:2 (2001), 1448–1465  isi
24. V. G. Marikhin, “Coulomb Gas Representation for Rational Solutions of the Painlevé Equations”, TMF, 127:2 (2001),  284–303  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 127:2 (2001), 646–663  isi
1999
25. V. G. Marikhin, A. B. Shabat, “Integrable lattices”, TMF, 118:2 (1999),  217–228  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 118:2 (1999), 173–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019